# SDR UPS98825830

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, VERTICAL STABILIZER FRONT SPAR LOWER CAP CORRODED STA 1750 FROM X 10 TO X 30.  REMOVED CORROSION FROM VERTICAL STAB FRONT SPAR LOWER CAP AT FS 1750 FROM X30 TO X10 IAW DC8 SRM 51-1-8.  ALODINED AND PRIMED AREA IAW DC 8 SRM 51-1-8
